# SDR SWAA2022041227862

- Difficulty date: December 8, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS 2 DELAMINATED DENTS ON THE EXTERNAL SKIN / REPAIRED 2 DELAMINATED DENTS ON THE EXTERNAL SKIN OF PANEL 193AR PER SRM 51-70-05-2R-2 PARA 4A-K 59654U 12-17-19. 20021C 17DEC19
